# SDR USAA2009060991445

- Difficulty date: May 15, 2009
- Submitted: June 9, 2009
- Operation: Air carrier
- Aircraft: N620AW
- Make and model: Airbus A320-231
- Aircraft serial: 52
- Aircraft time: 63,319 hours, 28,343 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: D53472194200
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - MAJOR REPAIR - S3 CHECK - CORROSION ON FLOORBEAM AT FR 66, +Y515.  REPLACED FLOORBEAM AT FR 66, +Y515 IAW A320 SRM 51-72-11.
